Proof of the labastida-marin o-ooguri-vafa conjecture

Kefeng Liu University of California at Los Angeles Pan Peng University of Arizona

Differential Geometry mathscidoc:1609.10190

Journal of Differential Geometry, 85, (3), 479-525, 2010
Based on large N Chern-Simons/topological string duality, in a series of papers [36, 21, 19], Labastida, Marino, Ooguri, and Vafa conjectured certain remarkable new algebraic structure of link invariants and the existence of infinite series of new integer invariants. In this paper, we provide a proof of this conjecture. Moreover, we also show these new integer invariants vanish at large genera.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:34:46 uploaded by admin ] [ 518 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{kefeng2010proof,
  title={PROOF OF THE LABASTIDA-MARIN O-OOGURI-VAFA CONJECTURE},
  author={Kefeng Liu, and Pan Peng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911223446834745847},
  booktitle={Journal of Differential Geometry},
  volume={85},
  number={3},
  pages={479-525},
  year={2010},
}
Kefeng Liu, and Pan Peng. PROOF OF THE LABASTIDA-MARIN O-OOGURI-VAFA CONJECTURE. 2010. Vol. 85. In Journal of Differential Geometry. pp.479-525. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911223446834745847.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved